Papers and texts

Publications

2025 The de Rham cohomology of covers with cyclic p-Sylow subgroup, (preprint)
2025 p-group Galois covers of curves in characteristic p II (arxiv), Doc. Math. 30 (2025), no. 2, pp. 347–377
2024 Indecomposable direct summands of cohomologies of curves, (preprint)
2023 The “exponential” torsion of superelliptic Jacobians, (preprint)
2023 Products of hyperelliptic Jacobians with maximal Galois image (arxiv), Proc. Amer. Math. Soc., 152(4):1419–1435, 2024
2023 p-group Galois covers of curves in characteristic p (arxiv), Trans. Amer. Math. Soc. 376 (2023), 5857-5897
2021 Equivariant Splitting of the Hodge-de Rham Exact Sequence, Mathematische Zeitschrift, 300 (2022), no. 2, 1917-1938
2018 On class number of division fields of abelian varieties, Journal de théorie des nombres de Bordeaux, 31 no. 1 (2019), p. 227-242
2017 On p-degree of elliptic curves, International Journal of Number Theory Vol. 14, No. 03, pp. 693-704, 2018



Other texts

2020 Praca doktorska
2016 Praca magisterska, O arytmetyce krzywych eliptycznych
2016 Uroki zupełności - artykuł w publikacji pokonferencyjnej Oblicze 2016
2014 Average ranks (notatki z wykładów Tima Dokchitsera)
Based on Resume Hugo theme